# SDR C2XA96IA135

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Part number: 12041441002
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT MAIN LANDING INBOARD LOWER NACELLE CHANNEL DEFORMED AND CRACKED BETWEEN NACELLE FRAME 14 AND FRAME 15.  MAINTENANCE REMOVED AND REPLACED NACELLE CHANNEL.  (M)
